# SDR ABXA070310

- Difficulty date: September 2, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214129
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT ATTACH ANGLE COMMON TO FUSELAGE CRACKED - AFT.  REPAIRED RIGHT VERTICAL STABILIZER ATTACH ANGLE IAW DC9 SRM 53-05.
